Free Access
Volume 5, 2000
Page(s) 395 - 424
Published online 15 August 2002
  1. M.A. Aizerman and F.R. Gantmacher, Absolute Stability of Regulator Systems. Holden-Day, San Francisco (1964). [Google Scholar]
  2. B.D.O. Anderson and S. Vongpanitlerd, Network Analysis and Synthesis: A Modern Systems Theory Approach. Prentice Hall, Englewood-Cliffs, NJ (1973). [Google Scholar]
  3. V. Barbu, Analysis and Control of Nonlinear Infinite-Dimensional Systems. Academic Press, Boston (1993). [Google Scholar]
  4. F. Bucci, Frequency-domain stability of nonlinear feedback systems with unbounded input operator. Preprint. Dipartimento de Matematica Applicata ``G. Sansone'', Università degli Studi di Firenze (1997) (to appear in Dynamics of Continuous, Discrete and Impulsive Systems). [Google Scholar]
  5. F.H. Clarke, Optimization and Nonsmooth Analysis. Wiley, New York (1983). [Google Scholar]
  6. F.H. Clarke, Yu.S. Ledyaev, R.J. Stern and P.R. Wolenski, Nonsmooth Analysis and Control Theory. Springer-Verlag, New York (1998). [Google Scholar]
  7. C. Corduneanu, Integral Equations and Stability of Feedback Systems. Academic Press, New York (1973). [Google Scholar]
  8. C. Corduneanu, Almost Periodic Functions. Wiley, New York (1968). [Google Scholar]
  9. R.F. Curtain, H. Logemann, S. Townley and H. Zwart, Well-posedness, stabilizability and admissibility for Pritchard-Salamon systems. Math. Systems, Estimation and Control 7 (1997) 439-476. [Google Scholar]
  10. R.F. Curtain and G. Weiss, Well-posedness of triples of operators in the sense of linear systems theory, in Control and Estimation of Distributed Parameter System, edited by F. Kappel, K. Kunisch and W. Schappacher. Birkhäuser Verlag, Basel (1989) 41-59. [Google Scholar]
  11. G. Gripenberg, S.-O. Londen and O. Staffans, Volterra Integral and Functional Equations. Cambridge University Press, Cambridge (1990). [Google Scholar]
  12. P.R. Halmos, Finite-Dimensional Vector Spaces. Springer-Verlag, New York (1987). [Google Scholar]
  13. H.K. Khalil, Nonlinear Systems, 2nd Edition. Prentice-Hall, Upper Saddle River, NJ (1996). [Google Scholar]
  14. S. Lefschetz, Stability of Nonlinear Control Systems. Academic Press, New York (1965). [Google Scholar]
  15. G.A. Leonov, D.V. Ponomarenko and V.B. Smirnova, Frequency-Domain Methods for Nonlinear Analysis. World Scientific, Singapore (1996). [Google Scholar]
  16. B.A.M. van Keulen, HControl for Infinite-Dimensional Systems: A State-Space Approach. Birkhäuser Verlag, Boston (1993). [Google Scholar]
  17. H. Logemann, Circle criteria, small-gain conditions and internal stability for infinite-dimensional systems. Automatica 27 (1991) 677-690. [CrossRef] [MathSciNet] [Google Scholar]
  18. H. Logemann and E.P. Ryan, Time-varying and adaptive integral control of infinite-dimensional regular linear systems with input nonlinearities. SIAM J. Control Optim. 38 (2000) 1120-1144. [CrossRef] [MathSciNet] [Google Scholar]
  19. H. Logemann, E.P. Ryan and S. Townley, Integral control of linear systems with actuator nonlinearities: lower bounds for the maximal regulating gain. IEEE Trans. Auto. Control 44 (1999) 1315-1319. [CrossRef] [Google Scholar]
  20. H. Logemann, E.P. Ryan and S. Townley, Integral control of infinite-dimensional linear systems subject to input saturation. SIAM J. Control Optim. 36 (1998) 1940-1961. [CrossRef] [MathSciNet] [Google Scholar]
  21. H. Logemann and S. Townley, Low-gain control of uncertain regular linear systems. SIAM J. Control Optim. 35 (1997) 78-116. [CrossRef] [MathSciNet] [Google Scholar]
  22. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983). [Google Scholar]
  23. W. Rudin, Functional Analysis. McGraw-Hill, New York (1973). [Google Scholar]
  24. D. Salamon, Realization theory in Hilbert space. Math. Systems Theory 21 (1989) 147-164. [CrossRef] [MathSciNet] [Google Scholar]
  25. D. Salamon, Infinite-dimensional linear systems with unbounded control and observation: A functional analytic approach. Trans. Amer. Math. Soc. 300 (1987) 383-431. [MathSciNet] [Google Scholar]
  26. O.J. Staffans, Well-Posed Linear Systems, monograph in preparation (preprint available at staffans/). [Google Scholar]
  27. O.J. Staffans, Quadratic optimal control of stable well-posed linear systems. Trans. Amer. Math. Soc. 349 (1997) 3679-3715. [CrossRef] [MathSciNet] [Google Scholar]
  28. M. Vidyasagar, Nonlinear Systems Analysis, 2nd Edition. Prentice Hall, Englewood Cliffs, NJ (1993). [Google Scholar]
  29. G. Weiss, Transfer functions of regular linear systems, Part I: Characterization of regularity. Trans. Amer. Math. Soc. 342 (1994) 827-854. [CrossRef] [MathSciNet] [Google Scholar]
  30. G. Weiss, Admissibility of unbounded control operators. SIAM J. Control Optim. 27 (1989) 527-545. [CrossRef] [MathSciNet] [Google Scholar]
  31. G. Weiss, Admissible observation operators for linear semigroups. Israel J. Math. 65 (1989) 17-43. [CrossRef] [MathSciNet] [Google Scholar]
  32. G. Weiss, The representation of regular linear systems on Hilbert spaces, in Control and Estimation of Distributed Parameter System, edited by F. Kappel, K. Kunisch and W. Schappacher. Birkhäuser Verlag, Basel (1989) 401-416. [Google Scholar]
  33. D. Wexler, On frequency domain stability for evolution equations in Hilbert spaces via the algebraic Riccati equation. SIAM J. Math. Analysis 11 (1980) 969-983. [CrossRef] [Google Scholar]
  34. D. Wexler, Frequency domain stability for a class of equations arising in reactor dynamics. SIAM J. Math. Analysis 10 (1979) 118-138. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.